Jump to content
CrazyBoards.org

Recommended Posts

Hi I have bipolar and have been on Latuda for 2 and a half months and am on 60mg.  I had my first panic attack on 40mg and it’s only gotten worse .  I used to think my panic attacks were triggered by sleep but now after learning about akathisia, I realize I most likely have that because I’m restless and have tremors and want it to end so badly.  I’m in Canada so I could go to the emerg but the likelyhood of me seeing a pdoc is low and my appointment with my appointed pdoc is in ten days.   I started to go back down on 40mg and today tried to take it in the day but the irritation is horrible and I don’t know if I can function at work with it. 

Its worth noting that I was doing okay on Epival and they took me off it but things wnt to shit. Now I’m back on it and so I will have a mood stabilizer to help me if I get off the Latuda.  

 

Anywyas i I hope this makes sense.  My brain is kind of everywhere. I wanna know what the side effects will be and I suppose some reassurance?  I’m not sure.  Thank you for anyone who contributes.  

Share this post


Link to post
Share on other sites

I went off of 80mg a day without a problem.  Akathisia ended the same day I quit taking it. 

Share this post


Link to post
Share on other sites
22 minutes ago, gb84 said:

I went off of 80mg a day without a problem.  Akathisia ended the same day I quit taking it. 

What was it for?  Bipolar?  And have you been doing okay since being off it?  Also did you do it cold turkey?  Sorry for all the questions.  I’m just really worried

Edited by Merrystories

Share this post


Link to post
Share on other sites
3 hours ago, Merrystories said:

What was it for?  Bipolar?  And have you been doing okay since being off it?  Also did you do it cold turkey?  Sorry for all the questions.  I’m just really worried

I was on it for schizoaffective disorder and depression.  I stopped it cold turkey.  Been getting progressively sicker as the days go on.  Not from withdrawal but from the return of my symptoms.  My old pdoc didn't give a shit though and wouldn't prescribe anything to take its place. Looking for a new pdoc, hopefully you won't have to go through that. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

  • Similar Content

    • By Adolf
      "Best" as in being effective with fewer side effects. Which ones were the best for you? Which ones did you take? What condition(s) did you treat? What side effects did you get? How did the antipsychotics compare to "conventional" antidepressants?
      Can antipsychotics be an alternative to "conventional" antidepressants? What are the risks? What are the benefits? Do they make you a tomato with time? Psychiatrists prescribe them more often in recent times, it seems.
    • By Simba Cub
      Hi guys!
      So, I've been complaining for a while now of Myoclonic Seizures which my doc tells me is most likely caused thanks to my antipsychotic regime, spanning Clozapine to Trifluoperazine. I get them worse at night, an hour or two after dosing. Why is that?
      Is it because I've just taken my meds?
      Or is it because it's at this point that my meds are on their lowest ebb, not having seeped back into my bloodstream yet?
      Help!
    • By PurplePaisley
      I was on Olanzapine for about one year and during that time I did excessive spending which may have caused  lowering impulse control and consequently am now in bankruptcy.
      Have been off Olanzapine since December, 2018.
      In March went on Seroquel and experienced manic situations, where I was out of control (never had this happen to me before). I became excessively hostile towards a clerk in Walgreens, reduced my veterinarian to tears and alienated alot of my neighbors by my raging.  We upped the Seroquel thinking I was having my first manic episode, it only made everything worse.  Since coming off of Seroquel in last two weeks, I am now calm and the urge to act out aggressively is gone and I am mortally embarrassed about my behaviors.
      New psych doc now, former one retired.  Started Reluxti two days ago at .5 mg.  First day experienced some brain zaps and thinking it might have been due to the mixing of recently going off of Seroquel and introducing Reluxti.  Today, no brain zaps.  Taking Benadryl to help with insomnia as Rexulti may become stimulating. 
      I know this is a very expensive drug and being on Medicare I do not qualify for any of the manufacturer's savings plans. My new psych doc believes he can keep me on his extra supplies forever or until they go generic.  I am worried about being on this drug and loosing him as a psychiatrist and ending up with a co-pay of $400.00 a month and ending up in the Medicare Donut-hole very quickly. The trial pack he gave me has a 14 day supply.
      I recently did a gene study thru GenOMind.  I am an ultra-rapid metabolizer and subject to many skin issues.  When I first saw him, he became very frustrated with me and didn't believe me that I can't tolerate most of the behavioral meds out there but once he got the gene study, he then understood.  The only drug he would suggest is Rexulti. 
      I am in a quandary as to what to do about going on this very expensive medication with no way of paying for this and getting stuck on this drug should I loose my new psych doc and his many samples.
      Purple
       
       
       
       
    • By shesellsseashells
      I've recently started taking Latuda again, which is one of the few meds that has helped me to feel better in the past.  Unfortunately, it makes my entire body sweat like crazy.  Last summer I was dripping with sweat, showering a couple of times a day and changing clothes multiple times.  Trying to blow dry my hair after I've gotten out of the shower is a joke, and on the rare occasions I try to apply makeup I blast a fan on my face to try to keep it from dripping right off without much success.  I've taken Clonidine and Oxybutynin in the past, both of which can treat excessive sweating, without any luck.  I'm also currently on a low dose of Propranolol.  The sweating is definitely a result of the Latuda and not a hormonal problem.  I have an appointment to see a rheumatologist in a couple of weeks about this, but wondered if anyone here on CB had had success treating excessive sweating.  I've found it helps for me to go into these types of appointments with as much information as I can gather.  Thanks in advance for your help.
    • By mikl_pls
      Latuda has gone generic, but it's not available in pharmacies yet. Does anyone have any idea when it will be available in pharmacies?
      I'm seriously considering switching to it when I see my pdoc either 2 weeks from now, or, if I can, bump up my appointment to next week, and if it will be available in pharmacies by then, I'd like to be prescribed Latuda. But if it's still brand-name only by then, I can't afford the $636 copay even with the even with the copay coupon which only covers up to only a certain amount.
×
×
  • Create New...